Estradiol

Last Update February 12, 2016
Estradiol is a type of estrogen which is normally secreted by the ovaries. It can be prescribed for many uses, including the relief of menopausal symptoms or for the prevention of ...
Read more
Satisfaction Score
?
2.8
5 1 107252
Moderately Satisfied
based on 107,252 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 12, 2016
Satisfaction Score
?
2.8
Moderately Satisfied
based on 107,252 conversations around the web
Share your experience
Share your experience

Does Estradiol cause Itchy Rash?

#296 in Estradiol discussions - 12 posts discuss Itchy Rash with Estradiol. Itchy Rash is #296 concern in Estradiol discussions.

Does Estradiol cause Itchy Rash?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 12 discussions
?
aving an allergic reaction to Estradiol. It started a few d...
| www.hystersisters.com
" ...I am having an allergic reaction to Estradiol. It started a few days ...skin. It is a dry itchy rash now on my face and ...up like with allergy symptom and they itch and are swollen nearly all the time.... "

?
TCHY as hell. I started estradiol patches on July 1, is i...
| www.surromomsonline.com
" Itchy rash - estradiol, maybe? So, I've got a rash on the undersides of my arms, and on ...bumps and it is ITCHY as hell. I started estradiol patches on July 1, is it possible the rash... "

?
sunburned, but I'm still recovering from the red, itchy rash...
| www.hystersisters.com
" I take estrace (estradiol) and prometrium. Last weekend, I got some sun. I didn't get sunburned, but I'm still recovering from the red, itchy rash, everywhere that the sun... "

?
he patches. I got an itchy rash - so they changed my patc...
| www.surromomsonline.com
" ...to the patches. I got an itchy rash - so they changed my patches to 1.5 estradial pills 2x per day. (I ...2nd beta they lowered my estradial to 1 pill 2x per... "

?
reaction to Estradiol PATCHI had a serious skin reaction t...
| www.hystersisters.com
" Bad skin reaction to Estradiol PATCH I had a serious skin reaction to the ...skin broke out into a itchy rash at first and then my ...Im soooo tired. I had my first hot flash and I feel sick... "

?
mg/day (4.40 mg estradiol and 1.39 mg levonorgestrel) I...
| www.hystersisters.com
" I currently take the Climara Pro patch. The dosage that ...is .045/.015 mg/day (4.40 mg estradiol and 1.39 mg levonorgestrel) I ...It is giving me an itchy rash not only 'on the spot... "

?
e adhesive not the estradiol..... gave me the number for th...
| www.hystersisters.com
" ...thinks it's the adhesive not the estradiol..... gave me the number for ....05 mg. and that the same itchy rash happened. (Back to square one). ...with it, right? (((Geeeshka, I'm getting depressed)))... "

?
the irritation (red, itchy rash) would be after I removed...
| www.hystersisters.com
" ...worst of the irritation (red, itchy rash) would be after I removed ...liver. Also, some ladies have used Estrace (oral estradiol) tablets broken into quarters sublingually... "

?
a horrible red, itchy rash from the patch. I tried 3 more d...
| www.hystersisters.com
" ...to get a horrible red, itchy rash from the patch. I tried ...I've been on my compounded estradiol cream and my progesterone cream ...a patch, then the natural-to-our-own-body estradiol is the way to start.... "

?
as giving my skin an itchy rash/ welts and my obgyn put me o...
| www.hystersisters.com
" ...any advice. The combipatch was giving my skin an itchy rash/ welts and my obgyn put me on a low ...on 2 pills, one of them I think is estradiol 2mg. Sex again, that burning. Am I not giving... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...